# SDR SWAA2017012311337

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 70,236 hours, 56,289 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817830
- Part serial: BN1761
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR INBOARD GEAR DOOR DELAMINATED AFT INBOARD EDGE.   R & R DOOR IAW MM.
